A property of bounded analytic functions.

H.G. Eggleston

Commentarii mathematici Helvetici (1956)

  • Volume: 30, page 139-143
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eggleston, H.G.. "A property of bounded analytic functions.." Commentarii mathematici Helvetici 30 (1956): 139-143. <http://eudml.org/doc/139119>.

author = {Eggleston, H.G.},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {139-143},
title = {A property of bounded analytic functions.},
url = {http://eudml.org/doc/139119},
volume = {30},
year = {1956},

AU - Eggleston, H.G.
TI - A property of bounded analytic functions.
JO - Commentarii mathematici Helvetici
PY - 1956
VL - 30
SP - 139
EP - 143
KW - complex functions
UR - http://eudml.org/doc/139119
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.